# SDR SWAA2016090655503

- Difficulty date: August 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 22,693 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHIELD CORRODED BETWEEN BS 500 TO 500A.   R & R THE SHIELD IAW SRM.
